MAUDE Adverse Event Report: INSTITUT STRAUMANN AG SP, Ø 3.3MM RN, SLACT. 10MM, TIZR, GUID.; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG SP, Ø 3.3MM RN, SLACT. 10MM, TIZR, GUID.; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Roxolid TL
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 12/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the fracture of a dental implant is a known long-term complication of endosseous dental implants.The manufacturers trend analysis confirms that the reported implant fracture rate associated with its dental implants is low and remains consistent with the experience as documented in the literature.There are different reasons why implants break and this problem has been illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch 1991, worthington 1992).Beumer and lewis 1989 report the following causes: production / design flaws, inadequate fitting of the suprastructure, occlusal overload, bruxism, bone resorption around the implants, insufficient axle alignment of the implants, trauma, biomechanical causes, design of the suprastructure.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2019 in fdi 14.On (b)(6) 2021, fracture of the implant was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.At the event the patient experienced: inflammation.No further patient complications were reported.

Brand Name
SP, Ø 3.3MM RN, SLACT. 10MM, TIZR, GUID.
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
Manufacturer (Section G)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ   04002
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key13662032
Report Number0009613348-2022-20618
Device Sequence Number17435877
Product Code DZE
UDI-Device Identifier07630031715654
UDI-Public07630031715654
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090260
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2024
Device Model NumberSLActive Roxolid TL
Device Catalogue Number033.452G
Device Lot NumberXP203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/03/2022
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale